# SDR ASOA20120904102

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 22,881 hours, 18,124 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE TOILET WASTE VALVE SUPPORT WAS FOUND TO BE CORRODED.  MX R & R THE SUPPORT ASSY IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
